MAUDE Adverse Event Report: MEDTRONIC MINIMED PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723RNAL; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC MINIMED PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723RNAL; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-723RNAL
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 06/20/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer reported via phone call that they were hospitalized due to high blood glucose on (b)(6)2017 at afternoon with blood glucose of 660 mg/dl.Customer current blood glucose was unknown.Customer blood glucose reading while hospital admission was 550 mg/dl.Emergency medical service was dispatched for the customer.The hospital name was (b)(6).The hospital phone number (b)(6).(b)(6) reported the incident.Customer was having high blood glucose reading over month, customer tried to reduce their number with insulin but it did not reduce.Customer went to hospital because of the high blood glucose reading per healthcare provider.Customer treated high blood glucose reading with manual injection.Drive support condition was not mentioned.Customer was wearing insulin pump during hospitalization.Customer did not mention cannula condition.Insulin pump will be returning for analysis.
 
Additional Manufacturer Narrative
The insulin pump was received with motor error alarm during the basic occlusion test due to loose/protruded drive support disk.Unable to perform the unexpected restart error test, prime test, excessive no delivery test and occlusion test due to motor error alarm.The insulin pump was received with normal operating current.Pump passed self test.The insulin pump passed off no power test.The motor was tested outside of the device and passed.The insulin pump was received with minor scratched lcd window, cracked case at the display window corners, cracked case at the reservoir tube window corners, cracked lcd window, broken belt clip slot, cracked battery tube threads, stained end cap sticker and broken reservoir tube lip.
 
Additional Manufacturer Narrative
Unit received with motor error alarm during the basic occlusion test due to loose/protruded drive support disk.Unable to perform the a21 error test, prime/a33 test, excessive no delivery test and occlusion test due to motor error alarm.Pump received with normal operating current.Pump passed self test.Pump passed off no power test.The motor was tested outside of the device and passed.Pump received with minor scratched lcd window, cracked case at the display window corners, cracked case at the reservoir tube window corners, cracked lcd window, broken belt clip slot, cracked battery tube threads, stained end cap sticker and broken reservoir tube lip.Per return goods: fa task was reopened to put in serial number.Sn# (b)(6).Medtronic, inc.(medtronic) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information in the time allotted and has provided as much information as is available to the company as of the submission date this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employees caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any "defects" or has "malfunctioned".These words are included in the fda 3500a form and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.Medtronic objects to the use of these words and others like it because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723RNAL
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC MINIMED
18000 devonshire st.
northridge CA 91325 1219
Manufacturer (Section G)
MEDTRONIC MINIMED
18000 devonshire st.
northridge CA 91325 1219
Manufacturer Contact
gerwin de graaff
18000 devonshire st.
northridge, CA 91325-1219
MDR Report Key6714669
Report Number2032227-2017-28682
Device Sequence Number10976652
Product Code OYC
UDI-Device Identifier00613994904409
UDI-Public(01)00613994904409
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Patient
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMMT-723RNAL
Device Catalogue NumberMMT-723RNAL
Device Lot NumberA000205306
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/17/2017
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 06/20/2017
Supplement Date Received by Manufacturer09/06/2017
09/15/2022
Initial Report FDA Received Date07/14/2017
Supplement Report FDA Received Date09/13/2017
09/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age54 YR
Patient SexUnknown
Patient Weight105 KG